MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" PRESSURE INFUSION EXT SET W/REMV MICROCLAVE® CLEAR,PURPLE CLAMP,ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" PRESSURE INFUSION EXT SET W/REMV MICROCLAVE® CLEAR,PURPLE CLAMP,ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122-NS
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer, bulk non-sterile where it was reported that some of the intravenous (iv) start trays have the wrong extension sets.As a result, the flushes were not able to work on the extension set as it did not let any fluid go through them.There was unknown patient involvement, and unknown human harm.
 
Additional Manufacturer Narrative
The device is not available for evaluation; however, a photo was provided.Investigation is pending.D4: only di provided as lot number is unknown.Plots: 13551502 manufacturing date: 3/1/2023 expiration date: na bulk non-sterile.13692052 manufacturing date: 7/1/2023 expiration date: na bulk non-sterile.
 
Additional Manufacturer Narrative
No mc33122-ns product sample was returned for investigation.Customer did provide one (1) photo showing opened package, one set missing prime cap.Complaint of "flushes were not able to work on the wrong extension set as it did not let any fluid go through them." confirmed.A probable cause cannot be identified based on the information that has been provided and no sample to evaluate.Lot history review could not be returned due to unknown lot number.

Brand Name
7" PRESSURE INFUSION EXT SET W/REMV MICROCLAVE® CLEAR,PURPLE CLAMP,ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20038001
Report Number9617594-2024-01173
Device Sequence Number17769292
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public00887709037403
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122-NS
Device Lot NumberPLOTS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUSH, UNK MFR
Patient SexUnknown